# SDR ASMF201702003

- Difficulty date: January 6, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 52,792 hours, 18,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 106122629
- Condition: Failed
- Location: Pax Door
- Part time: 52,792 hours, 18,980 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO A LE FLAP TRANSIT LIGHT ILLUMINATED AND LE DEVICE SLAT 1 LIGHT DID NOT ILLUMINATE. PERFORMED A BITE OF THE FSEU IAW FIM 27-51 TASK 801 PROCEDURES, SHOWING FAILURE CODES 27-81216F1 PROXIMITY RETRACT FIM 27-88 TASK 805 PROCEDURE WAS PERFORMED, DETECTING PROXIMITY SENSOR S1 168 WITH FAILURE.  THE SENSOR S1 168 WAS INTERCHANGED WITH AFT ENTRY DOOR SENSOR IAW AMM 27-88-11.   THE AFT ENTRY DOOR SENSOR WAS REPLACED IAW AMM 52-71-11-000-801 AND -400-801, TESTED CORRECT.
